Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

On depo provera, taking primolut. Have uterine fibroid. Getting continuous bleeding. Any complications?

User rating for this question
Excellent
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 2296 Questions
Question
i an currently on depo provera and did not stop bleeding so now i am taking primolut, just found out i have a UTERINE FIBROID and my doctor is not concerned? is all this normal and is it ok to take both the medications mentioned above?
Posted Fri, 24 Aug 2012 in Menstruation and Miscarriage
 
 
Answered by Dr. Mahesh Koregol 2 hours later
Hi,

Thanks for your query.

I read your query and I understand your concerns.

it is not normal to have a fibroid. Following details about fibroid are important for me before preoceeding:

1) What is the size of fibroid ?

2) What is location of fibroid ?

3) How many fibroids are there in total?

You can take the medication you have mentioned. I would be looking forward to know the fibroid details as fibroid it self could be cause of bleeding.

I hope I answered your query. I will be available for any followup queries you have.

Regards,
Dr.Mahesh Koregol
IVF & Infertility Specialist.


Above answer was peer-reviewed by
 
Follow-up: On depo provera, taking primolut. Have uterine fibroid. Getting continuous bleeding. Any complications? 16 hours later
there is only one fibroid is 2cm diameter and is on the front wall of the uterus.
 
 
Answered by Dr. Mahesh Koregol 1 hour later
hi, glad to see your reply. 2 cms fibroid is very small and needs no treatment. Hence please stop worrying about fibroid. Your doctor is giving you correct medication. Please continue with your doctor's present treatment. It is good enough for your prpblems. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions